Research Repository

Asynchronous Filtering of Nonlinear Markov Jump Systems with Randomly Occurred Quantization via T-S Fuzzy Models

Tao, J, Lu, R, Su, H, Shi, Peng ORCID: 0000-0003-2668-7616 and Wu, ZG (2018) Asynchronous Filtering of Nonlinear Markov Jump Systems with Randomly Occurred Quantization via T-S Fuzzy Models. IEEE Transactions on Fuzzy Systems, 26 (4). 1866 - 1877. ISSN 1063-6706

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Takagi– Sugeno fuzzy Markov jump systems; T-S fuzzy Markov jump systems; Lyapunov functional; linear matrix inequalities; LMIs
Subjects: FOR Classification > 0102 Applied Mathematics
FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 Dec 2018 22:22
Last Modified: 04 Dec 2018 22:22
URI: http://vuir.vu.edu.au/id/eprint/37594
DOI: https://doi.org/10.1109/TFUZZ.2017.2754999
ePrint Statistics: View download statistics for this item
Citations in Scopus: 10 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar